Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
121 Posts
Discussion Starter · #1 ·
I used to get horrible stomach aches during my period which was about 9 days along along with d and cramping so bad i barely wanted to get out of bed and pain meds from the doc didnt work then i got onto a shot birth control and when i went to get it this week tues morning they refused to give it to me in fear i would have a strok b/c my blood pressure was so high and until i get it under control no more shots and she wont give me pills b/c the pills just made me have 2 periods a month and i cant have certain shots like depo which is ok for high blood pressure b/c i have pcos so now its friday and im having horrible stomach aches horrible cramping oh and my mood swings are insane and my period is going on day 8 and it used to end in 3-5 on the shot can my body already realize that im off the meds and is going back to how it was or is this just coincidental? you know i think id risk the stroke to stop feeling this horrible
 

·
Registered
Joined
·
121 Posts
Discussion Starter · #2 ·
well she gave me the shot this morning but i had to sign a paper saying she's not liable if i have a stroke or heart attack b/c of the risk since my pressure is high also put me on a diuretic at least i got my shot back but is it worth stroke/heart attack
 
1 - 2 of 2 Posts
Top